# SDR CA961112033

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 012130
- Condition: Failed
- Location: Lh Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH FLIGHT CONTROL FLAPS LOCKED ALIGNMENT FAULT APPEARED ON ECAM WHEN FLAP MOVED TO 2 POSITION. LH FLAP ATTACHMENT FAILURE DETECTION SENSOR 37 CV REPLACED. SYSTEM TEST SERVICEABLE.
